MathSciNet Relay Station
MathSciNet bibliographic data
MR80263 46.1X
Cotlar, M. A combinatorial inequality and its applications to $L\sp 2$-spaces. Rev. Mat. Cuyana 1 (1955), 41–55 (1956).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement